American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 144 found      Go to page: 1 2 3 4 5

[61] Anna Miriam Benini. Triviality of fibers for Misiurewicz parameters in the exponential family. Conform. Geom. Dyn. 15 (2011) 133-151. MR 2833476.
Abstract, references, and article information   
View Article: PDF

[62] Hexi Ye. The Schwarzian derivative and polynomial iteration. Conform. Geom. Dyn. 15 (2011) 113-132. MR 2833475.
Abstract, references, and article information   
View Article: PDF

[63] Alexandre Eremenko and Sebastian van Strien. Rational maps with real multipliers. Trans. Amer. Math. Soc. 363 (2011) 6453-6463. MR 2833563.
Abstract, references, and article information   
View Article: PDF

[64] Jianming Chang and Lawrence Zalcman. Normality and repelling periodic points. Trans. Amer. Math. Soc. 363 (2011) 5721-5744. MR 2817406.
Abstract, references, and article information   
View Article: PDF

[65] Rich Stankewitz and Hiroki Sumi. Dynamical properties and structure of Julia sets of postcritically bounded polynomial semigroups. Trans. Amer. Math. Soc. 363 (2011) 5293-5319. MR 2813416.
Abstract, references, and article information   
View Article: PDF

[66] P. J. Rippon and G. M. Stallard. Slow escaping points of meromorphic functions. Trans. Amer. Math. Soc. 363 (2011) 4171-4201. MR 2792984.
Abstract, references, and article information   
View Article: PDF

[67] P. J. Rippon and G. M. Stallard. Boundaries of escaping Fatou components. Proc. Amer. Math. Soc. 139 (2011) 2807-2820. MR 2801622.
Abstract, references, and article information   
View Article: PDF

[68] Guizhen Cui and Yunping Jiang. Geometrically finite and semi-rational branched coverings of the two-sphere. Trans. Amer. Math. Soc. 363 (2011) 2701-2714. MR 2763733.
Abstract, references, and article information   
View Article: PDF

[69] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information   
View Article: PDF

[70] Carlos Cabrera and Peter Makienko. On dynamical Teichmüller spaces. Conform. Geom. Dyn. 14 (2010) 256-268. MR 2729366.
Abstract, references, and article information   
View Article: PDF

[71] Mario Ponce. Fibred quadratic polynomials can admit two attracting invariant curves. Proc. Amer. Math. Soc. 139 (2011) 1467-1468. MR 2748440.
Abstract, references, and article information   
View Article: PDF

[72] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF

[73] Hiroyuki Inou. Extending local analytic conjugacies. Trans. Amer. Math. Soc. 363 (2011) 331-343. MR 2719684.
Abstract, references, and article information   
View Article: PDF

[74] Araceli Bonifant, Jan Kiwi and John Milnor. Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”. Conform. Geom. Dyn. 14 (2010) 190-193. MR 2670510.
Abstract, references, and article information   
View Article: PDF

[75] Masayo Fujimura and Masahiko Taniguchi. Stratification and coordinate systems for the moduli space of rational functions. Conform. Geom. Dyn. 14 (2010) 141-153. MR 2644836.
Abstract, references, and article information   
View Article: PDF

[76] J. W. Cannon, W. J. Floyd and W. R. Parry. Lattès maps and finite subdivision rules. Conform. Geom. Dyn. 14 (2010) 113-140. MR 2629972.
Abstract, references, and article information   
View Article: PDF

[77] Araceli Bonifant, Jan Kiwi and John Milnor. Cubic polynomial maps with periodic critical orbit, Part II: Escape regions. Conform. Geom. Dyn. 14 (2010) 68-112. MR 2600536.
Abstract, references, and article information   
View Article: PDF

[78] Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin. A tableau approach of the KSS nest. Conform. Geom. Dyn. 14 (2010) 35-67. MR 2600535.
Abstract, references, and article information   
View Article: PDF

[79] Hiroyasu Hamada and Yasuo Watatani. Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products. Proc. Amer. Math. Soc. 138 (2010) 2113-2123. MR 2596050.
Abstract, references, and article information   
View Article: PDF

[80] Lasse Rempe and Gwyneth M. Stallard. Hausdorff dimensions of escaping sets of transcendental entire functions. Proc. Amer. Math. Soc. 138 (2010) 1657-1665. MR 2587450.
Abstract, references, and article information   
View Article: PDF

[81] L. Koss. A fundamental dichotomy for Julia sets of a family of elliptic functions. Proc. Amer. Math. Soc. 137 (2009) 3927-3938. MR 2529903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Alexander Blokh and Lex Oversteegen. The Julia sets of basic uniCremer polynomials of arbitrary degree. Conform. Geom. Dyn. 13 (2009) 139-159. MR 2511916.
Abstract, references, and article information   
View Article: PDF

[83] Jeffrey Diller and Vincent Guedj. Regularity of dynamical Green's functions. Trans. Amer. Math. Soc. 361 (2009) 4783-4805. MR 2506427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Rika Hagihara. Quadratic rational maps lacking period 2 orbits. Proc. Amer. Math. Soc. 137 (2009) 3077-3090. MR 2506466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Kourosh Tavakoli. Boundary points as limit functions of iterated holomorphic function systems. Proc. Amer. Math. Soc. 137 (2009) 1971-1976. MR 2480278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Lasse Rempe. Hyperbolic dimension and radial Julia sets of transcendental functions. Proc. Amer. Math. Soc. 137 (2009) 1411-1420. MR 2465667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Laura Molino. The dynamics of maps tangent to the identity and with nonvanishing index. Trans. Amer. Math. Soc. 361 (2009) 1597-1623. MR 2457410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Nathaniel D. Emerson. Return times of polynomials as meta-Fibonacci numbers. Conform. Geom. Dyn. 12 (2008) 153-173. MR 2448263.
Abstract, references, and article information   
View Article: PDF

[89] Walter Bergweiler, Alastair Fletcher, Jim Langley and Janis Meyer. The escaping set of a quasiregular mapping. Proc. Amer. Math. Soc. 137 (2009) 641-651. MR 2448586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] James Kingsbery, Alex Levin, Anatoly Preygel and Cesar E. Silva. On measure-preserving $\mathcal {C}^1$ transformations of compact-open subsets of non-archimedean local fields. Trans. Amer. Math. Soc. 361 (2009) 61-85. MR 2439398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 144 found      Go to page: 1 2 3 4 5